# SDR ERAA091809

- Difficulty date: October 14, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,601 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24762101
- Part serial: 0717
- Condition: Leaking
- Location: Mlg
- Part time: 517 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INLET VALVE ATV NR 2 BULKHEAD IS LEAKING. SENT FOR REPAIR IAW OHSS 100-1 AND C/W INSPECTION IAW 25-60-05.
